Skip to content
My WebMD Sign In, Sign Up

Read user comments about the side effects, benefits, and effectiveness of Daytrana transdermal.

Overall User Ratings

155 Total User Reviews

User Reviews

«Previous 11-15 of 140 Next»
Condition: Attention Deficit Disorder with Hyperactivity
9/6/2013 4:46:50 PM

Reviewer: 65-74 Female on Treatment for less than 1 month (Caregiver)

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 2

Comment:
grandsons use patch; hypersensitive to fear of bugs; won't eat; won't leave dad's side; restless legs

Condition: Attention Deficit Disorder with Hyperactivity
4/7/2013 7:59:55 PM

Reviewer: ccxrevan, 13-18 Male on Treatment for 2 to less than 5 years (Patient)

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 4

Comment:
I'm currently 16 (soon to be 17 in 1 month), a junior in high school, and have been taking this since my freshman year, and it has made a huge difference in helping to quell my ADHD. Before I was on this, I had pretty bad grades in school, and had little motivation to do work, but ever since first quarter sophomore year I've had a GPA over 3.85, with straight A's all of sophomore year. ... Show Full Comment

Condition: Attention Deficit Disorder with Hyperactivity
12/6/2012 9:45:54 PM

Reviewer: jman41795, 13-18 Male on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 4

Ease of Use

Current Rating: 3

Satisfaction

Current Rating: 2

Comment:
This medication is helping me a lot but there are several bad things happening to me. They are: 1. rapid heart rate 2. it is burning through my skin and scaring it 3. hurts my eyes 4. make me dizzy 5. lack of breath 6. feel like i am in zero gravity 7. is to bad to say so i won't. Would not suggest this drug. It is easy to become addicted to because u feel fine when on it but when or shortly a ... Show Full Comment

Condition: Attention Deficit Disorder with Hyperactivity
11/28/2012 9:14:45 PM

Reviewer: Hopeful Mom, 25-34 Female on Treatment for 1 to 6 months (Caregiver)

Effectiveness

Current Rating: 4

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 4

Comment:
Hello All, my 9 year old son has been using daytrana patch for little over 1 month now , he has taken ADDH meds for 2 years now and I have noticed that with all ADDH medications he has had loss of appetite and nausea. With daytrana he has mostly loss of appetite, insomia, and some area redness, I normally tell him to wash it with lots of soap when he showers and then I apply a small amount of vase ... Show Full Comment

Condition: Attention Deficit Disorder with Hyperactivity
9/20/2012 1:53:36 PM

Reviewer: 13-18 Female on Treatment for 2 to less than 5 years (Caregiver)

Effectiveness

Current Rating: 2

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 1

Comment:
When child removes this patch becomes very moody and defiant

«Previous 11-15 of 140 Next»
Report Problems to the Food and Drug Administration
 
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

Ask the pharmacist

Questions about medications? Get expert answers by video or live chat about allergies, pregnancy, sleep, and more.
See the Ask the Pharmacist event schedule.

Ask a Question

Popular Slideshows & Tools on WebMD

feet
Solutions for 19 types.
Heart-Shaped Fried Egg
Can you benefit from them?
oatmeal and eggs
How to make the best choices for you.
dog begging at table
Foods your dog should never eat.
MS Overview
Recognizing symptoms.
Adult man lying awake in bed
How to recognize them.
chlamydia
Pictures and facts.
smiling woman
Fight the effects of getting older.
chicken and veggie kabobs
What are you eating tonight?
lone star tick
How to identify that bite.
young woman in sun
What to watch for.
woman clutching at stomach
Do you know what's causing yours?

Women's Health Newsletter

Find out what women really need.

WebMD the app

Get trusted health information. Whenever. Wherever... with your iPhone, iPad or Android.

Find Out More
IMPORTANT: About This Section and Other User-Generated Content on WebMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatment or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.

Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.